Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Depakote + Elavil ?!

Posted by Sheilac on September 30, 2014, at 5:51:23

In reply to Re: Lou's reply-- thabrkenrowd Lou Pilder, posted by Phillipa on September 29, 2014, at 22:25:32

I just don't know what to do. I'm shaking so bad I can't stand it. The on call shrink was of no help. He said Elavil does that and to either deal with the neuropathy or the shaking.

But I really think the Geodon isn't helping. I'm desperate.

I feel like I need a mood stabilizer.

I'm not sleeping well either.

I have Depakote and Trileptal. I really think I need to wean off Geodon and immediately add a mood stabilizer. I can't wait 2 weeks.

So far this morning I took 2mg Klonopin and 100mg Atarax.

I need something quick.

I don't think going higher on Geodon is the answer. I think it might make things worse.

I think the antidepressant is making me hypomanic.

Any suggestions as to how to make it 2 more weeks?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sheilac thread:1071613
URL: http://www.dr-bob.org/babble/20140914/msgs/1071643.html